# SDR CH1A200395013

- Difficulty date: April 9, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WING DOOR UPPER FWD HINGE (2 EACH) CRACKED AND LOOSE HARDWARE PULLING THROUGH
